X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (598) 598
Patent (29) 29
Book / eBook (6) 6
Book Chapter (6) 6
Conference Proceeding (5) 5
Web Resource (4) 4
Publication (2) 2
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (319) 319
mathematics (297) 297
fixed point (115) 115
analysis (108) 108
convergence (98) 98
algorithms (94) 94
optimization (93) 93
nonexpansive-mappings (85) 85
operations research & management science (80) 80
applied mathematics (75) 75
applications of mathematics (72) 72
banach space (71) 71
inequalities (69) 69
mathematical analysis (69) 69
operators (67) 67
mathematics, general (66) 66
nonexpansive mapping (60) 60
hilbert space (50) 50
studies (49) 49
theorems (49) 49
approximation (48) 48
mapping (46) 46
existence (42) 42
mappings (42) 42
strong-convergence theorems (41) 41
topology (40) 40
variational inequality (38) 38
weak (38) 38
operations research/decision theory (37) 37
fixed points (35) 35
banach-spaces (34) 34
differential geometry (34) 34
iterative algorithms (34) 34
mathematical and computational biology (34) 34
variational-inequalities (33) 33
banach spaces (32) 32
geometry and topology (32) 32
variational inequalities (32) 32
iterative methods (31) 31
strong convergence (31) 31
strong-convergence (31) 31
convexity (30) 30
fixed-points (29) 29
fixed point theory (28) 28
mathematical models (27) 27
monotone mappings (26) 26
calculus of variations and optimal control; optimization (25) 25
extragradient method (25) 25
research (25) 25
usage (25) 25
hilbert spaces (24) 24
hilbert-spaces (24) 24
inclusions (24) 24
methods (24) 24
viscosity approximation methods (24) 24
computational mathematics (23) 23
humans (23) 23
fixed-point problems (22) 22
female (21) 21
iterative algorithm (21) 21
male (21) 21
mathematical theorems (21) 21
accretive-operators (20) 20
mathematics - optimization and control (20) 20
modelling and simulation (20) 20
monotone mapping (20) 20
projection (20) 20
47h09 (19) 19
computational theory and mathematics (19) 19
mathematical inequalities (19) 19
nonlinearity (19) 19
stability (19) 19
47h10 (18) 18
index medicus (18) 18
middle aged (18) 18
theorem (18) 18
computer science, general (17) 17
physics (17) 17
real functions (17) 17
theory of computation (17) 17
49j40 (16) 16
algorithm (16) 16
engineering, general (16) 16
equations (16) 16
fixed-point theorems (16) 16
medical colleges (16) 16
proximal point algorithm (16) 16
systems (16) 16
article subject (15) 15
functional analysis (15) 15
mathematical programming (15) 15
measuring (15) 15
nonlinear mappings (15) 15
testing (15) 15
uniqueness (15) 15
weak convergence (15) 15
weak-convergence (15) 15
computer science, interdisciplinary applications (14) 14
economics / management science (14) 14
lower semicontinuity (14) 14
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of computational and applied mathematics, ISSN 0377-0427, 2008, Volume 214, Issue 1, pp. 186 - 201
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 13
Journal Article
Mathematics (Basel), ISSN 2227-7390, 2019, Volume 7, Issue 1, p. 61
In this paper, a generalized variational inequality and fixed points problem is presented. An iterative algorithm is introduced for finding a solution of the... 
Split problems | Fixed points | Pseudocontractive operators | Variational inequalities | MATHEMATICS | NONEXPANSIVE-MAPPINGS | fixed points | MONOTONE | pseudocontractive operators | variational inequalities | OPERATORS | split problems | STRONG-CONVERGENCE
Journal Article
Taiwanese journal of mathematics, ISSN 1027-5487, 2010, Volume 14, Issue 6, pp. 2497 - 2511
In this paper, we first consider a broad class of nonlinear mappings containing the classes of nonexpansive mappings, nonspreading mappings, and hybrid... 
Ergodic theory | Mathematical theorems | Real numbers | Applied mathematics | Diagonal lemma | Hilbert spaces | Banach space | Perceptron convergence procedure | Mean convergence | Hilbert space | Nonspreading mapping | Hybrid mapping | Nonexpansive mapping | Fixed point | MATHEMATICS | NONLINEAR MAPPINGS | NONEXPANSIVE-MAPPINGS | OPERATORS
Journal Article
SIAM journal on optimization, ISSN 1095-7189, 2011, Volume 21, Issue 4, pp. 1523 - 1560
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 72, Issue 3, pp. 1922 - 1937
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 6/2008, Volume 41, Issue 2, pp. 187 - 202
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 4/2011, Volume 15, Issue 2, pp. 457 - 472
In this paper, we first consider classes of nonlinear mappings containing the class of firmly nonexpansive mappings which can be deduced from an equilibrium... 
Ergodic theory | Mathematical theorems | Approximation | Diagonal lemma | Hilbert spaces | Mathematics education | Banach space | Mean convergence | Hilbert space | Equilibrium problem | Nonspreading mapping | Nonexpansive mapping | Fixed point | MATHEMATICS | CONVERGENCE | OPERATORS
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 473, Issue 2, pp. 866 - 891
We study equilibrium problem on general Riemannian manifolds, focusing on existence of solutions and the convexity properties of the solution set. Our approach... 
Variational inequality problem | Equilibrium problem | Riemannian manifold | Proximal point algorithm | VARIATIONAL-INEQUALITIES | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MONOTONE VECTOR-FIELDS | PRINCIPLE | NEWTON | Medical colleges | Algorithms | Numerical analysis | Game theory
Journal Article